# SDR ASAA2017090321780

- Difficulty date: September 3, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 12,440 hours, 4,109 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, THE RT PACK LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED A PACK-ZONE TEMP CONTROLLER BITE TEST IAW AMM 21-61-00-700-806-002, GREEN GO LIGHT ILLUMINATED, NO FAULTS.
